# SDR LS1R073476

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N765KV
- Make and model: Hughes 369E
- Aircraft serial: 0082E
- Aircraft time: 14,103 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 164A81343
- Part serial: 3101
- Condition: Inoperative
- Location: Fuel System
- Part time: 18 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PART IS WILL NOT RUN WHEN POWER A.
